# SDR DHL2001806508

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.- LT WING TO FUSELAGE FAIRING SUPPORT ANGLE CRACKED 3/4 INCH AT STA. 640 L-21LT. TO L-22 LT. REMOVED FAIRING SUPPORT ANGLE IAW SRM.51-1-21 PAGE 1 FABRICATED ANGLE  IAW. SRM 53-2-0 FIG 1B CLEANED,TREATED & PRIMED IAW SRM 51-1-8B INSTALLED ANGLE IAW.SRM 51-1-21 PAGE 1  STATUS CLOSED.
